Blog
About

52
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: not found
      • Article: not found

      Severe adverse cutaneous reactions to drugs.

      The New England journal of medicine

      diagnosis, chemically induced, Vasculitis, therapy, Stevens-Johnson Syndrome, Serum Sickness, Humans, Drug-Related Side Effects and Adverse Reactions, physiopathology, Drug Eruptions, Diagnosis, Differential, Angioedema

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Related collections

          Author and article information

          Journal
          10.1056/NEJM199411103311906
          7794310

          Comments

          Comment on this article